# SDR DALA2025051703801

- Difficulty date: May 16, 2025
- Submitted: May 18, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,837 hours, 2,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3407, EXIT LIGHT DOOR 3L INOP. CORRECTIVE ACTION: REPLACED EXIT LIGHT AT DOOR 3L AND BATTERY 15WL. CORRECT WIRING AT LIGHT ASSEMBLY. (LP 7126200)
